# SDR COMA0570104

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 6,522 hours, 5,049 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: K0194
- Condition: Defective
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5296 - HYDRAULIC SYSTEM 1 LOW PRESSURE WARNING.  QUANTITY INDICATES EMPTY.  REPLACED THE NR 1 EDP.
